MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS & SLR-PLUS HIP; HEAD, FEMORAL COCR 22MM NEUTRAL

ENCORE MEDICAL L.P. SL-PLUS & SLR-PLUS HIP; HEAD, FEMORAL COCR 22MM NEUTRAL
Model Number 400-01-221
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - dislocated, unknown if the patient had any trauma.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 9 months and 2 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, prolonged overhead activities, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
SL-PLUS & SLR-PLUS HIP
Common Device Name
HEAD, FEMORAL COCR 22MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9860735
Report Number1644408-2020-00207
Device Sequence Number19691039
Product Code JDI
UDI-Device Identifier00888912075626
UDI-Public(01)00888912075626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Model Number400-01-221
Device Catalogue Number400-01-221
Device Lot Number777B1155
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR